# SDR ASOA2012062101816

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 32,388 hours, 28,373 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 985,896 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT NOSE TIRE BLEW AT V1  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION).   PERFORMED VISUAL INSP OF NLG AND DOORS IAW AMM-32-20-00.  NO DEFECTS NOTED AT THIS TIME.  R & R RT AND LT NOSEWHEEL AND TIRE ASSY IAW AMM-32-42-01.  (SDR CLOSED)
